# SDR FDEA201310092461

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- Engine: Pwa JT9D*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461178600000
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ENGINE MOUNT HAS CORROSION ON FWD & AFT SIDES OF MOUNT, ON INBD AND   OTBD, HORIZONTALLY POSITIONED BOLTS, RECESSED AREAS.  REPAIRED IAW EA 6-5451-T0302401 PART 1.  REPAIR CLASSIFIED AS MINOR.
